# SDR FDEA201407191858

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 64,082 hours, 25,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6052505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND FOUND FUSELAGE SKIN CRACKED AT NR 1 PACK DOOR CUT OUT UPPER AFT CORNER.  INSTALLED DOUBLER, TRIPLER & FILLER IAW SRM 53-50-00 FIG 3A & EA.
